# SDR SWIA202055354

- Difficulty date: November 19, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 272007
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

RT WING AILERON PCU INBOARD AND OUTBOARD INPUT RODS CORRODED.  C-CHECK RO 1/6/2021.  REMOVED OLD RT WING INBOARD AND OUTBOARD AILERON PCU'S AND INSTALLED SERVICEABLE PCU'S WITH LINKS, IAW CRJ 700 AMM 27-14-01-400-801-A02, 27-14-15-400-801-A01, 27-14-01-820-801-A01.  ATTACHED COMPLETED TASK CARDS 27-900-1002-SKY.   REFERENCE ATTACHED CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
